Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 280, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 5, 2020, 6:32 PM CDT for 4 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It was in force for 73 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2020, 6:32 PM CDT (23:32 UTC)
- Expired
- Jun 5, 2020, 7:45 PM CDT
- In force
- 73 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 6:35 PM CDT | TSTM WND DMG | Eudora, AR | TREE DOWN ON A VEHICLE ON PROSPECT STREET. |
| Jun 5, 7:10 PM CDT | TSTM WND DMG | 5 Ese Forest, LA | A FEW TREES DOWN IN THE MONTICELLO COMMUNITY...REPORTED BY EAST CARROLL SO. |
| Jun 5, 7:10 PM CDT | TSTM WND DMG | Oak Grove, LA | SCATTERED TREES AND POWER LINES DOWN ACROSS THE PARISH...REPORTED BY WEST CARROLL SO. |
| Jun 5, 7:35 PM CDT | TSTM WND DMG | Ross Van Ness, AR | AWNING ON A CHURCH DAMAGED...REPORTED BY CHICOT SO. |
| Jun 5, 7:45 PM CDT | TSTM WND DMG | Rayville, LA | A FEW TREES AND POWER LINES DOWN...REPORTED BY RICHLAND SO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:49 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 960 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
166
WUUS54 KJAN 052332
SVRJAN
ARC003-017-LAC035-067-083-123-060045-
/O.NEW.KJAN.SV.W.0280.200605T2332Z-200606T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
632 PM CDT Fri Jun 5 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southwestern Chicot County in southeastern Arkansas...
Southeastern Ashley County in southeastern Arkansas...
Central Morehouse Parish in northeastern Louisiana...
Western East Carroll Parish in northeastern Louisiana...
Northern Richland Parish in northeastern Louisiana...
West Carroll Parish in northeastern Louisiana...
* Until 745 PM CDT.
* At 632 PM CDT, a severe thunderstorm was located 8 miles west of
Gassoway, or 9 miles southwest of Eudora, moving southwest at 40
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Oak Grove around 645 PM CDT.
Goodwill around 700 PM CDT.
Holly Ridge around 730 PM CDT.
Rayville and Start around 740 PM CDT.
Other locations impacted by this severe thunderstorm include
Collinston, Mer Rouge, Pioneer, Kilbourne, Forest, Bonita, Oak Ridge
and Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3252 9190 3256 9192 3270 9189 3314 9157
3315 9122 3305 9113 3296 9120 3254 9136
3253 9147 3241 9148 3246 9195
TIME...MOT...LOC 2332Z 030DEG 35KT 3302 9138
HAIL...0.88IN
WIND...60MPH
$$
CME3 follow-up statements
217
WWUS54 KJAN 052354
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
654 PM CDT Fri Jun 5 2020
ARC003-017-060004-
/O.CAN.KJAN.SV.W.0280.000000T0000Z-200606T0045Z/
Chicot AR-Ashley AR-
654 PM CDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHICOT AND
SOUTHEASTERN ASHLEY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Arkansas...and northeastern Louisiana.
LAT...LON 3252 9190 3256 9192 3270 9189 3301 9167
3300 9128 3290 9124 3254 9136 3253 9147
3249 9149 3246 9148 3241 9148 3246 9195
TIME...MOT...LOC 2354Z 020DEG 38KT 3285 9147
$$
LAC035-067-083-123-060045-
/O.CON.KJAN.SV.W.0280.000000T0000Z-200606T0045Z/
Morehouse LA-East Carroll LA-Richland LA-West Carroll LA-
654 PM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL MOREHOUSE...WESTERN EAST CARROLL...NORTHERN RICHLAND AND
WEST CARROLL PARISHES...
At 654 PM CDT, a severe thunderstorm was located near Oak Grove, or
15 miles southeast of Wilmot, moving south at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Goodwill around 705 PM CDT.
Darnell around 710 PM CDT.
Warden around 725 PM CDT.
Holly Ridge around 735 PM CDT.
Other locations impacted by this severe thunderstorm include
Collinston, Mer Rouge, Pioneer, Kilbourne, Forest, Bonita, Oak Ridge
and Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3252 9190 3256 9192 3270 9189 3301 9167
3300 9128 3290 9124 3254 9136 3253 9147
3249 9149 3246 9148 3241 9148 3246 9195
TIME...MOT...LOC 2354Z 020DEG 38KT 3285 9147
HAIL...0.88IN
WIND...60MPH
$$
CME023
WWUS54 KJAN 060005
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
705 PM CDT Fri Jun 5 2020
LAC035-067-083-123-060045-
/O.CON.KJAN.SV.W.0280.000000T0000Z-200606T0045Z/
Morehouse LA-East Carroll LA-Richland LA-West Carroll LA-
705 PM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL MOREHOUSE...SOUTHWESTERN EAST CARROLL...NORTHERN RICHLAND
AND WEST CARROLL PARISHES...
At 705 PM CDT, a severe thunderstorm was located over Goodwill, or 20
miles west of Lake Providence, moving southwest at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Holly Ridge around 735 PM CDT.
Rayville around 740 PM CDT.
Start around 745 PM CDT.
Other locations impacted by this severe thunderstorm include Forest,
Collinston, Mer Rouge, Pioneer, Oak Ridge and Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3252 9190 3256 9192 3270 9189 3291 9172
3282 9127 3254 9136 3253 9147 3249 9149
3246 9148 3241 9148 3246 9195
TIME...MOT...LOC 0005Z 030DEG 35KT 3275 9154
HAIL...0.88IN
WIND...60MPH
$$
CME121
WWUS54 KJAN 060031
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
731 PM CDT Fri Jun 5 2020
LAC035-060041-
/O.CAN.KJAN.SV.W.0280.000000T0000Z-200606T0045Z/
East Carroll LA-
731 PM CDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EAST CARROLL
PARISH IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Louisiana.
LAT...LON 3252 9190 3256 9192 3270 9189 3277 9183
3266 9159 3258 9144 3257 9143 3254 9144
3253 9147 3249 9149 3246 9148 3241 9148
3246 9195
TIME...MOT...LOC 0031Z 035DEG 29KT 3255 9165
$$
LAC067-083-123-060045-
/O.CON.KJAN.SV.W.0280.000000T0000Z-200606T0045Z/
Morehouse LA-Richland LA-West Carroll LA-
731 PM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL MOREHOUSE...NORTHERN RICHLAND AND SOUTHWESTERN WEST
CARROLL PARISHES...
At 731 PM CDT, a severe thunderstorm was located near Holly Ridge, or
8 miles northeast of Rayville, moving southwest at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Holly Ridge around 740 PM CDT.
Rayville and Start around 750 PM CDT.
Other locations impacted by this severe thunderstorm include
Collinston and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3252 9190 3256 9192 3270 9189 3277 9183
3266 9159 3258 9144 3257 9143 3254 9144
3253 9147 3249 9149 3246 9148 3241 9148
3246 9195
TIME...MOT...LOC 0031Z 035DEG 29KT 3255 9165
HAIL...0.88IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:52 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 5, 4:52 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Jackson MS 452 PM CDT Fri Jun 5 2020 .DISCUSSION... Through tomorrow: As of this afternoon, a severe MCS is pushing south along I-55 in northern Mississippi. This line of severe storms will continue to move south through northern and into central Mississippi. 18z JAN sounding sampled 4600 J/kg of SBCAPE and 1100 J/kg of downdraft CAPE, which will be supportive of damaging wind gusts of 60-70mph. The ongoing slight risk in the HWO/graphics remains well placed and no changes were needed. The MCS will weaken this evening as it pushes south of I-20 with only a few showers and perhaps an isolated storm lingering through the overnight hours. By tomorrow, Tropical Storm Cristobal will continue to move north across the Gulf of Mexico as upper ridging shifts east into the Middle Mississippi River Valley. Associated cloud cover will begin to increase across southeast Mississippi, but the majority of any rainfall will remain offshore and south of the ArkLaMiss region through the day tomorrow. A few isolated to scattered diurnally driven showers and storms will be possible, but coverage is expected to be lower compared to today. /TW/ Saturday night through next week: The primary focus will be on the impacts of Tropical Storm Cristobal as we finish up the weekend and go through early next week. Per latest information from NHC, we expect "Cristobal" to officially make landfall late Sunday over the eastern LA coast. Thereafter, the center of the decaying system will track NNW through western portions of the forecast area, with impactful wind/rainfall will spread across most of the forecast area as we go from Sunday night through Tuesday. The rainfall associated with this system has the chance to the most significant impact for the ArkLaMiss region. Initially, the bulk of rainfall is occurring on the north/east side of the track as it moves through a weakness in the subtropical ridge over the Gulf of Mexico, but as "Cristobal" approaches the LA coast and then moves inland, it will begin to make a westward turn in response to a ridge building to the north. Given greater ridge influence, ascent and the heaviest rainfall should focus closer to the center and the bulk of guidance shows the heaviest QPF shifting to west of the I-55 corridor with time. An HWO graphic shows the increasing rainfall/flooding threat, but it is also worth noting that there has been a noticeable eastward shift in the guidance and this may need to eventually be reflected in the graphic. Otherwise, there will likely be a threat for brief tornadoes and strong wind gusts, perhaps near TS strength Monday. "Cristobal" is expected to get swept up in the westerlies mid week with a strong upper level trough pushing a cold front through the forecast area. While convective rainfall will accompany the front, expect drier conditions to finish up the week behind it. /EC/ && .AVIATION... 18Z TAF discussion: Mainly VFR conditions will prevail through the TAF period at all terminals. A cumulus field has developed across the region, but ceilings will remain VFR. The main concern will be thunderstorms this afternoon into the evening hours. At least VCTS will be possible at all locations during the mid to late afternoon. In addition, a line of storms is expected to move south from the Memphis area into north and central Mississippi. These storms will be more organized and will pose a threat for severe wind gusts of 50-60kts. This line is currently expected to stay mainly along and east of I-55 with the greatest impacts at GLH/GWO. Will amend TAFs as necessary once convective trends become more apparent. Brief reductions in both visibility and ceiling can be expected with any storms through the evening hours. Winds will be light to calm overnight. /TW/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 89 72 88 / 60 24 6 27 Meridian 72 89 70 87 / 50 24 9 28 Vicksburg 74 91 74 90 / 61 22 4 23 Hattiesburg 72 88 71 83 / 30 24 23 60 Natchez 73 89 72 86 / 45 23 7 40 Greenville 75 92 74 93 / 61 18 2 9 Greenwood 74 92 73 93 / 59 20 3 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jun 5, 9:20 AM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 920 AM CDT Fri Jun 5 2020 ARZ074-075-LAZ007-008-MSZ018-019-025-034-061430- Ashley-Chicot-Morehouse-West Carroll-Bolivar-Sunflower-Leflore- Washington- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Today Severe thunderstorms are possible this afternoon into this evening. Some thunderstorms could produce damaging winds to 70 mph and quarter size hail. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ029-032-037-043-044-048-049-061430- Webster-Choctaw-Attala-Madison MS-Leake-Hinds-Rankin- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Today Severe thunderstorms are possible this afternoon into this evening. Some thunderstorms could produce damaging winds to 70 mph and quarter size hail. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ009-015-016-MSZ026>028-035-036-040>042-047-061430- East Carroll-Richland-Madison LA-Grenada-Carroll-Montgomery- Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Warren- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Today Severe thunderstorms are possible this afternoon into this evening. Some thunderstorms could produce damaging winds to 70 mph and quarter size hail. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ030-031-033-038-039-045-046-050>052-054>065-061430- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Scott- Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated severe thunderstorms are possible this afternoon into this evening. Some thunderstorms could produce damaging wind gusts of 60 mph, and hail to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ023>026-MSZ053-061430- Franklin LA-Catahoula-Tensas-Concordia-Claiborne- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Isolated severe thunderstorms are possible this afternoon into this evening. Some thunderstorms could produce damaging wind gusts of 60 mph, and hail to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ066-072>074-061430- Jones-Marion-Lamar-Forrest- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 1 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jun 5, 6:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG MACON 33.11N 88.56W
06/05/2020 NOXUBEE MS LAW ENFORCEMENT
SCATTERED TREES DOWN AROUND THE
COUNTY...REPORTED BY NOXUBEE SO.
&&
ECLocal storm report, Jun 5, 6:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 2 SSW COLUMBUS AFB 33.61N 88.47W
06/05/2020 LOWNDES MS PUBLIC
TREES AND LARGE LIMBS WERE BLOWN DOWN AT THE
DEWAYNE HAYES CAMPGROUND. SOME TENTS WERE
ALSO OVERTURNED AT THE CAMPGROUND. RELAYED
VIA SOCIAL MEDIA.
&&
JCLocal storm report, Jun 5, 6:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG LOUISVILLE 33.13N 89.07W
06/05/2020 WINSTON MS EMERGENCY MNGR
A FEW TREES DOWN IN WINSTON
COUNTY...REPORTED BY WINSTON EM.
&&
ECLocal storm report, Jun 5, 6:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG TERRY 32.10N 90.29W
06/05/2020 HINDS MS LAW ENFORCEMENT
A COUPLE OF TREES DOWN...REPORTED BY HINDS
SO.
&&
ECLocal storm report, Jun 5, 6:20 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 2 SSW RICHLAND 32.21N 90.17W
06/05/2020 RANKIN MS LAW ENFORCEMENT
TREE DOWN ON HUMMINGBIRD LN.
&&
TWLocal storm report, Jun 5, 6:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG KOSCIUSKO 33.06N 89.59W
06/05/2020 ATTALA MS LAW ENFORCEMENT
WIDESPREAD TREES DOWN ACROSS THE
COUNTY...REPORTED BY ATTALA SO.
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:11 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 79 min |
| Jun 5, 5:55 PM CDT | Special Weather Statement | JAN | Chicot | 20 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.